# SDR 99ZZZX351

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N10394
- Make and model: Piper PA-34-200
- Aircraft serial: 347250024
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Leaking
- Location: Wing
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NOTED FUEL LAYING AROUND BOTTOM OF WING TANKS AND OCCASIONAL FUEL AROMA IN COCKPIT WHEN TANKS TOPPED OFF.  REMOVED FUEL TANKS, REPLACED FLEXIBLE FUEL VENT HOSES AND INSPECTED AND TREATED FOR CORROSION PER PIPER SB 1006.  SUBMITTER STATED THIS SB DOES NOT APPLY TO THE PA-34 SERIES AIRCRAFT.
